Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 161, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Aug 3, 2015, 11:34 PM EDT for Huntingdon County, Juniata County, Mifflin County, Pennsylvania. It was in force for 70 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 3, 2015, 11:34 PM EDT (03:34 UTC)
- Expired
- Aug 4, 2015, 12:44 AM EDT
- In force
- 70 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
Counties Huntingdon County, PA, Juniata County, PA, Mifflin County, PA
The radar
The State College radar (KCCX), 68 km from the middle of the area, began a volume at 03:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 3, 11:48 PM EDT | TSTM WND DMG | Granville, PA | TREE DOWN IN GRANVILLE TOWNSHIP. |
| Aug 3, 11:50 PM EDT | TSTM WND DMG | Juniata Terrace, PA | TREE DOWN ON DELAWARE AVE. |
| Aug 3, 11:50 PM EDT | TSTM WND DMG | Lewistown, PA | TREE LIMBS ON WASHINGTON AVE. |
| Aug 3, 11:52 PM EDT | TSTM WND DMG | 1 Sse Vira, PA | TREE DOWN IN DERRY TOWNSHIP. |
| Aug 3, 11:52 PM EDT | TSTM WND DMG | Lewistown, PA | TREE LIMB BLOCKING ONE LANE ON RAILROAD ST. |
| Aug 4, 12:14 AM EDT | TSTM WND DMG | 2 Nw Centre, PA | TREE DOWN. |
| Aug 4, 12:20 AM EDT | TSTM WND DMG | East Salem, PA | TREE DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 00:00Z, 3.6 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 627 J/kg
- Mixed-layer CIN
- -33 J/kg
- Mixed-layer LCL
- 1863 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 90 m²/s²
- 0-3 km storm-relative helicity
- 156 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.9
The text
As transmitted, in the capitals the NWS used until 2016.
515
WUUS51 KCTP 040334
SVRCTP
PAC061-067-087-040500-
/O.NEW.KCTP.SV.W.0161.150804T0334Z-150804T0500Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1134 PM EDT MON AUG 3 2015
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL MIFFLIN COUNTY IN CENTRAL PENNSYLVANIA...
NORTHEASTERN HUNTINGDON COUNTY IN CENTRAL PENNSYLVANIA...
JUNIATA COUNTY IN CENTRAL PENNSYLVANIA...
* UNTIL 100 AM EDT
* AT 1133 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS AROUND 60
MPH. THIS STORM WAS LOCATED OVER BELLEVILLE...AND MOVING EAST AT 35
MPH.
* LOCATIONS IMPACTED INCLUDE...
LEWISTOWN...ALFARATA...ALLENSVILLE...BELLEVILLE...BLACKLOG...
BURNHAM...EAST RUTHERFORD...HIGHLAND PARK...HONEY GROVE...JUNIATA
TERRACE...MCALEVYS FORT...MCALISTERVILLE...MEXICO...REEDSVILLE...
RICHFIELD...SPRUCE HILL...STRODES MILLS...WALNUT...YEAGERTOWN AND
ATKINSON MILLS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE THUNDERSTORM WIND GUSTS ARE EXPECTED TO PRODUCE DAMAGE. PEOPLE
OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING.
PREPARE FOR LARGE HAIL. STAY SAFE INDOORS. CONSIDER MOVING
AUTOMOBILES INTO A GARAGE.
&&
LAT...LON 4051 7798 4066 7787 4070 7732 4069 7711
4068 7710 4068 7704 4064 7700 4065 7694
4063 7695 4061 7700 4058 7718 4056 7717
4044 7746 4040 7754 4038 7753 4036 7758
TIME...MOT...LOC 0333Z 268DEG 29KT 4059 7770
$$
KF3 follow-up statements
788
WWUS51 KCTP 040346
SVSCTP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1146 PM EDT MON AUG 3 2015
PAC061-040355-
/O.CAN.KCTP.SV.W.0161.000000T0000Z-150804T0500Z/
HUNTINGDON PA-
1146 PM EDT MON AUG 3 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HUNTINGDON COUNTY
IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE...THE WARNING HAS BEEN CANCELLED.
LAT...LON 4046 7785 4050 7782 4055 7784 4060 7780
4067 7769 4070 7736 4068 7718 4069 7711
4068 7710 4068 7704 4064 7700 4065 7694
4061 7700 4058 7718 4056 7718 4044 7746
4040 7754 4038 7753 4036 7758
TIME...MOT...LOC 0345Z 268DEG 29KT 4059 7757
$$
PAC067-087-040500-
/O.CON.KCTP.SV.W.0161.000000T0000Z-150804T0500Z/
MIFFLIN PA-JUNIATA PA-
1146 PM EDT MON AUG 3 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM EDT
FOR CENTRAL MIFFLIN AND JUNIATA COUNTIES...
AT 1145 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED OVER LEWISTOWN...MOVING EAST AT 35
MPH.
LOCATIONS IMPACTED INCLUDE...
LEWISTOWN...ALFARATA...ALLENSVILLE...BELLEVILLE...BLACKLOG...
BURNHAM...EAST RUTHERFORD...HIGHLAND PARK...HONEY GROVE...JUNIATA
TERRACE...MCALISTERVILLE...MEXICO...REEDSVILLE...RICHFIELD...SPRUCE
HILL...STRODES MILLS...WALNUT...YEAGERTOWN...ATKINSON MILLS AND
BARRVILLE.
LAT...LON 4046 7785 4050 7782 4055 7784 4060 7780
4067 7769 4070 7736 4068 7718 4069 7711
4068 7710 4068 7704 4064 7700 4065 7694
4061 7700 4058 7718 4056 7718 4044 7746
4040 7754 4038 7753 4036 7758
TIME...MOT...LOC 0345Z 268DEG 29KT 4059 7757
$$
KF404
WWUS51 KCTP 040412
SVSCTP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1212 AM EDT TUE AUG 4 2015
PAC087-040422-
/O.CAN.KCTP.SV.W.0161.000000T0000Z-150804T0500Z/
MIFFLIN PA-
1212 AM EDT TUE AUG 4 2015
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL MIFFLIN COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 4041 7772 4049 7761 4051 7761 4058 7750
4062 7749 4069 7731 4068 7715 4069 7711
4068 7704 4064 7700 4065 7694 4061 7700
4058 7718 4056 7718 4044 7746 4040 7754
4038 7753 4036 7758
TIME...MOT...LOC 0412Z 282DEG 27KT 4055 7731
$$
PAC067-040500-
/O.CON.KCTP.SV.W.0161.000000T0000Z-150804T0500Z/
JUNIATA PA-
1212 AM EDT TUE AUG 4 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM EDT
FOR JUNIATA COUNTY...
AT 1212 AM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED NEAR MEXICO...MOVING EAST AT 30
MPH.
LOCATIONS IMPACTED INCLUDE...
BLACKLOG...EAST RUTHERFORD...HONEY GROVE...MCALISTERVILLE...MEXICO...
RICHFIELD...SPRUCE HILL...WALNUT...EAST SALEM...MIFFLIN...
MIFFLINTOWN...PORT ROYAL AND THOMPSONTOWN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY. LIGHTNING IS ONE OF NATURES LEADING KILLERS.
REMEMBER... IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
&&
LAT...LON 4041 7772 4049 7761 4051 7761 4058 7750
4062 7749 4069 7731 4068 7715 4069 7711
4068 7704 4064 7700 4065 7694 4061 7700
4058 7718 4056 7718 4044 7746 4040 7754
4038 7753 4036 7758
TIME...MOT...LOC 0412Z 282DEG 27KT 4055 7731
$$
STEINBUGL720
WWUS51 KCTP 040444
SVSCTP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1244 AM EDT TUE AUG 4 2015
PAC067-040452-
/O.CAN.KCTP.SV.W.0161.000000T0000Z-150804T0500Z/
JUNIATA PA-
1244 AM EDT TUE AUG 4 2015
...THE SEVERE THUNDERSTORM WARNING FOR JUNIATA COUNTY IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 4041 7772 4049 7761 4051 7761 4058 7750
4062 7749 4069 7731 4068 7715 4069 7711
4068 7704 4064 7700 4065 7694 4061 7700
4058 7718 4056 7718 4044 7746 4040 7754
4038 7753 4036 7758
TIME...MOT...LOC 0440Z 268DEG 29KT 4056 7699
$$
STEINBUGLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 3, 10:26 PM EDT, 1 hour 8 minutes earlier.
Area forecast discussion, Aug 3, 10:26 PM EDT, 1 hour 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 1026 PM EDT MON AUG 3 2015 .SYNOPSIS... A COLD FRONT WILL PUSH SOUTHEAST AND THROUGH THE STATE OVERNIGHT. HIGH PRESSURE WILL DOMINATE THE MIDWEEK BEFORE UNSETTLED CONDITIONS RETURN FOR THURSDAY AND FRIDAY AS A SLOW MOVING FRONT MOVES BACK INTO THE REGION. && .NEAR TERM /UNTIL 6 AM TUESDAY MORNING/... 10 PM UPDATE... A CLUSTER OF STORMS EXTENDS FROM THE NORTHERN SUBURBS OF PITTSBURGH TO JUST WEST OF STATE COLLEGE...AND IS TRACKING EAST AT A DECENT CLIP. EARLIER TALL CORES HAVE COME DOWN QUITE A BIT...WITH MOST ACTIVITY LOOKING SUB SEVERE AT THIS HOUR. BIGGEST QUESTION FOR THE NEXT 3-6 HOURS WILL BE HOW PERSISTENT THE STORMS WILL BE IN THE FACE OF A STABILIZING LOWER ATMOSPHERE. HRRR SUGGESTS THE SCATTERED...NOT VERY ORGANIZED SHOWERS AND THUNDERSTORMS CONTINUE THROUGH ABOUT 05-06Z...WHEN ACTIVITY QUIETS DOWN RAPIDLY REGION-WIDE. BIGGEST REMAINING THREAT LOOKS TO BE LOCALIZED HEAVY RAIN WITHIN THE EAST-WEST BAND THAT IS PRETTY MUCH TRACKING DUE EAST. THE MOVEMENT IS FAIRLY RAPID SO FLOODING THREAT LOOKS MINIMAL UNLESS A LOCATION MANAGES TO GET HIT SEVERAL TIMES IN A SHORT PERIOD OF TIME. LOWS EARLY TUESDAY WILL RANGE FROM THE MID 50S IN THE NW TO MID 60S OVER THE SOUTHEAST. && .SHORT TERM /6 AM TUESDAY MORNING THROUGH 6 PM TUESDAY/... A RATHER STRONG UPPER TROUGH AND SECONDARY CFRONT WILL BE DIVING SE FROM THE UPPER GLAKES REGION. ALTHOUGH THE LLVL ENVIRONMENT WILL BE DRIER AND SLIGHTLY COOLER IN THE WAKE OF MONDAY NIGHT/S CFROPA...STG FORCING BENEATH THE L.E. REGION OF A 95 KT JET WILL LIKELY SPARK AT LEAST ISOLATED TO SCATTERED TSRA ACROSS THE CENTRAL AND NRN MTNS. MAX TEMPS WILL VARY FROM THE 70S ACROSS THE NW HALF OF THE CWA...TO THE 80S IN THE SE HALF. CLOSE TO NORMAL FOR LATE SUMMER. && .LONG TERM /TUESDAY NIGHT THROUGH MONDAY/... THE UPPER LOW OVER NORTHERN QUEBEC SHOULD CONTINUE TO DRIFT TO THE NORTHEAST AND ZONAL TO SLIGHTLY NORTHWEST FLOW IS EXPECTED TO FOLLOW AS A QUASI-STATIONARY BOUNDARY HANGS OUT JUST TO THE SOUTH OF THE STATE. UNCERTAINTY REMAINS IN THE PLACEMENT OF THE BOUNDARY SO WILL KEEP SOME POP IN THE SRN PART OF THE STATE...BUT MOST LOCATIONS WILL BE DRY UNTIL THURSDAY INTO THURSDAY NIGHT. THEN A STACKED LOW WILL SLIDE EASTWARD FROM THE MID MISSISSIPPI VALLEY AND MAY MAKE A MORE-OR- LESS CONSTANT RAIN INSTEAD OF SHOWERY/CONVECTIVE PRECIP. THE UPPER LEVEL LOW WILL FINALLY MOVE OFF LATE NEXT WEEKEND WHICH WILL BE A HERALD FOR QUIETER WEATHER. TEMPERATURES SHOULD TREND COOLER LATER IN THE WEEK BEFORE WARMING UP INTO NEXT WEEK. && .AVIATION /02Z TUESDAY THROUGH SATURDAY/... WIDELY SCATTERED SHOWERS AND TSTMS WILL CONTINUE ACROSS THE AIRSPACE THROUGH LATE TONIGHT BEFORE GRADUALLY WEAKENING/DISSIPATING AFTER MIDNIGHT INTO THE PREDAWN HOURS. THE SPARSE COVERAGE PRECLUDED MENTION IN TERMINALS AND WILL AMD AS NECESSARY. JST/AOO SHOULD SEE THE GREATEST RISK FOR TSTM IMPACTS GIVEN EVOLVING STORMS UPSTREAM OVER PIT/BTP VCNTY MOVG ESEWD. THE OTHER POTENTIAL AVN CONCERN IS IFR FOG OR LOW CIGS DEVELOPING DURING THE PREDAWN HOURS. GUIDANCE SEEMS TO FAVOR WRN TAFS GIVEN COMBO OF WEAK UPSLOPE WLY FLOW AND NARROWING DEWPT DEPRESSIONS. ANY RAINFALL WILL ALSO AID IN POTNL REDUCED CONDS BY PROVIDING ADDNL LLVL MSTR. CONFIDENCE IN RESTRICTIONS AFT 06Z IS LOW ATTM BUT SOMETHING TO BE AWARE OF FOR THE 06Z SCHEDULED ISSUANCE. FOR TUESDAY...LOOK FOR MAINLY VFR WITH SCT-BKN CIGS 050 AND SFC WIND GUSTS 15-20KTS 16-22Z. OUTLOOK... WED...VFR. NO SIG WX. THU-FRI...VFR/MVFR WITH RAIN PSBL AS LOW PRES TRACKS SOUTH OF CENTRAL PA. SAT...VFR WITH A LOW CHC OF MVFR IN ISOLATED AFTERNOON SHRA. && .CTP WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...LA CORTE NEAR TERM...LA CORTE SHORT TERM...LAMBERT LONG TERM...DANGELO/CERU AVIATION...STEINBUGL
Hazardous weather outlook, Aug 3, 4:07 AM EDT, 19 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 407 AM EDT MON AUG 3 2015 PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-049>053- 056>059-063>066-040815- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN- JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING- SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND- ADAMS-YORK-LANCASTER- 407 AM EDT MON AUG 3 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY AS A COLD FRONT MOVES THROUGH THE AREA. THE THREAT OF WIND DAMAGE IS GREATER THAN THE THREAT FOR LARGE HAIL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED.
In the hours before
Local storm report, Aug 3, 8:06 PM EDT, 3 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
806 PM EDT MON AUG 03 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM TSTM WND DMG MONTMORENCI 41.50N 78.74W
08/03/2015 ELK PA 911 CALL CENTER
TREES DOWN ALONG LONG LEVEL RD
&&
EVENT NUMBER CTP1500300
STEINBUGLSpecial weather statement, Aug 3, 11:13 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1113 PM EDT MON AUG 3 2015
PAZ026-027-040400-
MIFFLIN PA-HUNTINGDON PA-
1113 PM EDT MON AUG 3 2015
...A STRONG THUNDERSTORM WILL AFFECT MIFFLIN...AND HUNTINGDON
COUNTIES UNTIL MIDNIGHT EDT...
AT 1112 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
FRANKLINVILLE...MOVING EAST AT 30 MPH.
30 MPH WIND GUSTS AND DIME SIZE HAIL ARE POSSIBLE WITH THIS STORM.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
LEWISTOWN...ALFARATA...ALLENSVILLE...BELLEVILLE...BURNHAM...HIGHLAND
PARK...JUNIATA TERRACE...MCALEVYS FORT...REEDSVILLE...STRODES
MILLS...WHIPPLE DAM STATE PARK...YEAGERTOWN...BARRVILLE...
LONGFELLOW...MAITLAND...MCVEYTOWN...PETERSBURG...JUNIATA COLLEGE AND
HUNTINGDON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 4051 7808 4069 7806 4069 7741 4065 7741
4061 7750 4058 7750 4051 7761 4049 7761
4045 7767
TIME...MOT...LOC 0312Z 274DEG 26KT 4060 7797
STEINBUGLThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 3, 11:13 PM EDT | Special Weather Statement | CTP | Mifflin | 47 min |
| Aug 4, 12:08 AM EDT | Special Weather Statement | CTP | Perry | 22 min |
| Aug 4, 12:25 AM EDT | Severe Thunderstorm Warning | CTP | Dauphin, Perry | 53 min |
| Aug 4, 1:02 AM EDT | Special Weather Statement | CTP | Schuylkill | 58 min |
| Aug 4, 1:15 AM EDT | Special Weather Statement | CTP | Fulton | 30 min |
| Aug 4, 1:54 AM EDT | Special Weather Statement | CTP | Cumberland | 36 min |
| Aug 4, 1:59 AM EDT | Special Weather Statement | CTP | Adams, Franklin | 31 min |
| Aug 4, 2:26 AM EDT | Special Weather Statement | CTP | Fulton | 34 min |
| Aug 4, 2:41 AM EDT | Special Weather Statement | CTP | Adams, York | 49 min |
| Aug 4, 2:52 AM EDT | Severe Thunderstorm Warning | CTP | Adams, York | 83 min |
| Aug 4, 3:38 AM EDT | Special Weather Statement | CTP | Tioga | 37 min |
| Aug 4, 3:58 AM EDT | Special Weather Statement | CTP | Lancaster | 32 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.